TITLE

Thalidomide-Induced Fulminant Hepatic Failure

AUTHOR(S)
Hamadani, Mehdi; Benson Jr., Don M.; Copelan, Edward A.
PUB. DATE
May 2007
SOURCE
Mayo Clinic Proceedings;May2007, Vol. 82 Issue 5, p638
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented about a case of a 64-year-old woman who has received a thalidomide therapy for multiple myeloma and has experienced fatal fulminant hepatic failure (FHF).
ACCESSION #
25242044

 

Related Articles

  • Deep Venous Thrombosis and Thalidomide Therapy for Multiple Myeloma. Osman, Keren; Comenzo, Raymond; Rajkumar, S. Vincent // New England Journal of Medicine;06/21/2001, Vol. 344 Issue 25, p1951 

    A letter to the editor about the effectiveness of thalidomide for the treatment of refractory myeloma is presented.

  • Thalidomide for Malignant Melanoma. Kudva, Ganesh C.; Collins, Brian T.; Dunphy, Frank R. // New England Journal of Medicine;10/18/2001, Vol. 345 Issue 16, p1214 

    A letter to the editor is presented about the use of thalidomide in treating malignant melanoma.

  • Thalidomide in refractory haemorrhagic radiation induced proctitis. Craanen, M. E.; van Triest, B.; Verheijen, R. H. M.; Mulder, C. J. J. // Gut;Sep2006, Vol. 55 Issue 9, p1371 

    A letter to the editor discussing the case study of a patient with severe refractory haemorrhagic radiation proctitis who was successfully treated with low dose oral thalidomide is presented.

  • Thalidomide-induced heart block in a dialysis patient. Anwar, Siddiq; Chawathey, Kunal; Holt, Steve // Nephrology Dialysis Transplantation;Dec2009, Vol. 2 Issue 6, p507 

    A letter to the editor is presented in response to the article "Thalidomide-induced heart block in a dialysis patient," in the September 25, 2009 issue.

  • Thalidomide-Induced Normalization of Serum ALT Levels in a Patient With Hepatitis C. Raufman, Jean-Pierre; Lamps, Laura W. // American Journal of Gastroenterology;Nov2001, Vol. 96 Issue 11, p3209 

    Presents a letter to the editor regarding the use of thalidomide in patients with hepatitis C.

  • Our experience of the use of thalidomide in the steroid-dependent severe erythema nodosum leprosum. Chaudhry, Nidhi S.; Rath, Swapnil R.; Visvanath, Vishalakshi; Torsekar, R. G. // Indian Journal of Dermatology, Venereology & Leprology;Mar/Apr2009, Vol. 75 Issue 2, p189 

    A letter to the editor is presented about the use of thalidomide in the steroid-dependent severe erythema nodosum leprosum.

  • Thalidomide for POEMS syndrome. Kim, So Yeon; Lee, Sun Ah; Ryoo, Hun Mo; Lee, Kyung Hee; Hyun, Myung Soo; Bae, Sung Hwa // Annals of Hematology;Aug2006, Vol. 85 Issue 8, p545 

    A letter to the editor is presented on use of thalidomide for treating POEMS syndrome.

  • No Role for Thalidomide in the Treatment of Leprosy. Crawford, Colin L. // Journal of Infectious Diseases;6/15/2006, Vol. 193 Issue 12, p1743 

    A letter to the editor is presented in response to the article "Effective treatment of erythema nodosum leprosum with thalidomide is associated with immune stimulation," that was published in a 2005 issue of the "Journal of Infectious Diseases."

  • Reply to Crawford. Haslett, Patrick A. J.; Kaplan, Gilla // Journal of Infectious Diseases;6/15/2006, Vol. 193 Issue 12, p1744 

    A response by the author to a letter to the editor about the article "Effective treatment of erythema nodosum leprosum with thalidomide is associated with immune stimulation," that was published in a 2005 issue of the "Journal of Infectious Diseases" is presented.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics